# SDR DALA13046513119

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 35,515 hours, 18,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST.  EPSU EMERGENCY RT FAULT.  R & R THE EPSU BATTERY.  OPS CHECKED GOOD.  EMERGENCY LIGHT TEST PASSED.  ALL MX COMPLETED IAW AMM 33-51-38.  ACFT OK FOR SERVICE.
